# SDR DL72S000842

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- Aircraft time: 58,423 hours, 43,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 349
- Condition: Inoperative
- Location: Row 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF THE EMERGENCY LIGHT SYSTEM, ROWS AFT OF 26 AND THE LT, RT AND AFT DOOR WERE INOP.  FOUND AFT POWER     SUPPLY BAD.  REPLACED THE POWER SUPPLY, OPS CHECK GOOD.
